Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 8, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Feb 10, 2012, 3:19 PM EST. It took effect at Feb 11, 2012, 7:00 AM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2012, 3:19 PM EST (20:19 UTC)
- In effect from
- Feb 11, 2012, 7:00 AM EST
- Expired
- Feb 12, 2012, 1:00 PM EST
- In force
- 30 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
360 WHUS72 KTAE 102019 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 319 PM EST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 10 AM EST SUNDAY... .WINDS ARE FORECAST TO INCREASE FROM THE NORTHWEST LATER TONIGHT AND WILL REACH ADVISORY LEVELS SATURDAY MORNING. THESE ADVISORY LEVEL CONDITIONS WILL CONTINUE THROUGH SUNDAY MORNING. A PERIOD OF GALE FORCE GUSTS IS POSSIBLE SATURDAY NIGHT AND THIS POTENTIAL WILL NEED TO BE MONITORED CLOSELY. WINDS AND SEAS WILL DECREASE BELOW HEADLINE CRITERIA LATER SUNDAY INTO THE EARLY PORTION OF NEXT WEEK. GMZ730-750-755-765-770-775-110400- /O.NEW.KTAE.SC.Y.0008.120211T1200Z-120212T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 319 PM EST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 10 AM EST SUNDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS ON SATURDAY INCREASING TO AROUND 25 KNOTS WITH GUSTS TO GALE FORCE POSSIBLE SATURDAY NIGHT. * WAVES: SEAS BUILDING TO 3 TO 5 FEET NEARSHORE AND 6 TO 8 FEET OFFSHORE BY LATE SATURDAY AFTERNOON...THEN BUILDING TO 5 TO 7 FEET NEARSHORE AND 8 TO 10 FEET OFFSHORE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 14-MROCZKA
7 follow-up statements
830 WHUS72 KTAE 110128 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 828 PM EST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 10 AM EST SUNDAY... .WINDS ARE FORECAST TO INCREASE FROM THE NORTHWEST LATER TONIGHT AND WILL REACH ADVISORY LEVELS SATURDAY MORNING. THESE ADVISORY LEVEL CONDITIONS WILL CONTINUE THROUGH SUNDAY MORNING. A PERIOD OF GALE FORCE GUSTS IS POSSIBLE SATURDAY NIGHT AND THIS POTENTIAL WILL NEED TO BE MONITORED CLOSELY. WINDS AND SEAS WILL DECREASE BELOW HEADLINE CRITERIA LATER SUNDAY INTO THE EARLY PORTION OF NEXT WEEK. GMZ730-750-755-765-770-775-110930- /O.CON.KTAE.SC.Y.0008.120211T1200Z-120212T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 828 PM EST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 10 AM EST SUNDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS ON SATURDAY INCREASING TO AROUND 25 KNOTS WITH GUSTS TO GALE FORCE POSSIBLE SATURDAY NIGHT. * WAVES: SEAS BUILDING TO 3 TO 5 FEET NEARSHORE AND 6 TO 8 FEET OFFSHORE BY LATE SATURDAY AFTERNOON...THEN BUILDING TO 5 TO 7 FEET NEARSHORE AND 8 TO 10 FEET OFFSHORE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
708 WHUS72 KTAE 110831 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 331 AM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 10 AM EST SUNDAY... .WINDS ARE FORECAST TO INCREASE FROM THE NORTHWEST TODAY AND WILL REACH ADVISORY LEVELS LATER THIS MORNING. THESE ADVISORY LEVEL CONDITIONS WILL CONTINUE THROUGH SUNDAY MORNING. A PERIOD OF GALE FORCE GUSTS IS POSSIBLE TONIGHT AND A GALE WARNING MAY BECOME NECESSARY. WINDS AND SEAS WILL DECREASE BELOW HEADLINE CRITERIA LATER SUNDAY. GMZ730-750-755-765-770-775-111530- /O.CON.KTAE.SC.Y.0008.120211T1200Z-120212T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 331 AM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 AM EST SUNDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS ON TODAY INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE TONIGHT. * WAVES: SEAS BUILDING TO 3 TO 6 FEET NEARSHORE AND 5 TO 8 FEET OFFSHORE BY LATE THIS AFTERNOON...THEN BUILDING TO 5 TO 8 FEET NEARSHORE AND 8 TO 11 FEET OFFSHORE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 18-WOOL
175 WHUS72 KTAE 111519 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1019 AM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY... .WINDS HAVE REACHED ADVISORY LEVELS ACROSS THE AREA THIS MORNING. THESE ADVISORY LEVEL CONDITIONS WILL CONTINUE THROUGH SUNDAY MORNING. A PERIOD OF GALE FORCE GUSTS IS POSSIBLE TONIGHT AND A GALE WARNING MAY BECOME NECESSARY. WINDS AND SEAS WILL DECREASE BELOW HEADLINE CRITERIA LATER SUNDAY. GMZ730-750-755-765-770-775-112130- /O.CON.KTAE.SC.Y.0008.000000T0000Z-120212T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1019 AM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS: NORTHWEST 20 TO 25 KNOTS TODAY INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE TONIGHT. * WAVES: SEAS BUILDING TO 3 TO 6 FEET NEARSHORE AND 5 TO 8 FEET OFFSHORE BY LATE THIS AFTERNOON...THEN BUILDING TO 5 TO 8 FEET NEARSHORE AND 8 TO 11 FEET OFFSHORE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
535 WHUS72 KTAE 111950 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 250 PM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY FOR THE NEARSHORE MARINE ZONES... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SUNDAY FOR THE OFFSHORE MARINE ZONES... .ADVISORY LEVEL CONDITIONS ARE CONTINUING ACROSS THE AREA. SUSTAINED WINDS ARE EXPECTED TO PEAK TONIGHT WITH OCCASIONAL GUSTS UP TO GALE FORCE. AT THIS TIME IT APPEARS THAT GUSTS WILL NOT BE FREQUENT ENOUGH TO JUSTIFY A GALE WARNING...BUT THIS WILL BE MONITORED CLOSELY. SEAS ARE EXPECTED TO PEAK AROUND 11 FEET WELL OFFSHORE. WINDS AND SEAS SHOULD DROP BELOW ADVISORY LEVELS BY LATE MORNING TO EARLY AFTERNOON SUNDAY AS HIGH PRESSURE BUILDS CLOSER TO THE MARINE AREA. GMZ770-775-120930- /O.EXT.KTAE.SC.Y.0008.000000T0000Z-120212T1800Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 250 PM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST SUNDAY. * WINDS: NORTHWEST 25 TO 30 KNOTS TONIGHT WITH OCCASIONAL GUSTS TO GALE FORCE. * WAVES: SEAS BUILDING TO 8 TO 11 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-750-755-765-120930- /O.CON.KTAE.SC.Y.0008.000000T0000Z-120212T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 250 PM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH A FEW GUSTS TO GALE FORCE TONIGHT. * WAVES: SEAS BUILDING TO 5 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MOORE/DVD
496 WHUS72 KTAE 120229 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 929 PM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY FOR THE NEARSHORE MARINE ZONES... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SUNDAY FOR THE OFFSHORE MARINE ZONES... .ADVISORY LEVEL CONDITIONS ARE CONTINUING ACROSS THE AREA. SEAS ARE EXPECTED TO PEAK AROUND 10 FEET WELL OFFSHORE. WINDS AND SEAS SHOULD DROP BELOW ADVISORY LEVELS BY LATE MORNING TO EARLY AFTERNOON SUNDAY AS HIGH PRESSURE BUILDS CLOSER TO THE MARINE AREA. THE HIGH IS EXPECTED TO MOVE EAST OF THE AREA BY LATE MONDAY WITH WINDS VEERING TO ONSHORE BY MONDAY EVENING. GMZ730-750-755-765-120930- /O.CON.KTAE.SC.Y.0008.000000T0000Z-120212T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 929 PM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. * WINDS: NORTH 20 TO 25 KNOTS. * WAVES: SEAS BUILDING TO 5 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-775-120930- /O.CON.KTAE.SC.Y.0008.000000T0000Z-120212T1800Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 929 PM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY. * WINDS: NORTH AROUND 25 KNOTS. * WAVES: SEAS BUILDING TO 8 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
130 WHUS72 KTAE 120822 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 322 AM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING FOR THE NEARSHORE MARINE ZONES... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS MORNING FOR THE OFFSHORE MARINE ZONES... .ADVISORY LEVEL CONDITIONS WILL CONTINUING ACROSS THE AREA THIS MORNING. SEAS HAVE PEAKED AROUND 9 FEET AT THE OFFSHORE BUOYS. SURFACE HIGH PRESSURE WILL BUILD EAST FROM THE CENTRAL PLAINS TODAY TO A POSITION OFF THE SOUTHEAST U.S. COAST BY MONDAY AFTERNOON. WINDS AND SEAS WILL BOTH DIMINISH RAPIDLY AFTER SUNRISE AND ALL HEADLINES WILL LIKELY BE DROPPED BY THIS AFTERNOON. GMZ730-750-755-765-121500- /O.CON.KTAE.SC.Y.0008.000000T0000Z-120212T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 322 AM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS: NORTH 20 TO 25 KNOTS THIS MORNING DECREASING TO 10 KNOTS THIS AFTERNOON. * WAVES: 2 TO 4 FEET NEARSHORE AND 5 TO 7 FEET FURTHER OFFSHORE EARLY THIS MORNING...DROPPING TO 1 TO 2 FEET NEARSHORE AND 3 TO 4 FEET FURTHER OFFSHORE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-775-121530- /O.CON.KTAE.SC.Y.0008.000000T0000Z-120212T1800Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 322 AM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS MORNING DECREASING TO 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: 7 TO 9 FEET THIS MORNING SUBSIDING TO 4 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 18-WOOL
423 WHUS72 KTAE 121550 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1050 AM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS MORNING FOR THE OFFSHORE MARINE ZONES... .ADVISORY LEVEL CONDITIONS ARE EXPECTED TO CONTINUE INTO THE EARLY AFTERNOON HOURS ACROSS THE OFFSHORE MARINE ZONES BEFORE SUBSIDING TO EXERCISE CAUTION CONDITIONS FOR THE REMAINDER OF THE DAY. GMZ770-775-121800- /O.CON.KTAE.SC.Y.0008.000000T0000Z-120212T1800Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1050 AM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS: NORTH 20 TO 25 KNOTS DECREASING TO 15 TO 20 KNOTS THIS AFTERNOON. * WAVES: 7 TO 9 FEET THIS MORNING SUBSIDING TO 4 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 11:00 AM EST, 4 hours 19 minutes earlier.
Area forecast discussion, Feb 10, 11:00 AM EST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 1100 AM EST Fri Feb 10 2012 .DISCUSSION...Made a few minor updates for this afternoon's fcst package, mainly to lower Max Temps across the board due to the increased mid and upper level cloudiness, add sprinkles to the FL panhandle earlier in the time period, and adjust winds and seas up a bit over the Coastal Waters. && .AVIATION (THROUGH 12Z SATURDAY)...A few TAF sites will see MVFR VSBYS in fog this morning. After 16Z, prevailing VFR conditions at all sites with SCT-BKN mid-high level cloudiness throughout the day. SCT low level clouds will develop this afternoon with a BKN deck around 5KFT this evening and through the remainder of the TAF period. Rain will be spreading from west east across the Tri-state region impacting all sites mainly after 00z. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...None. GA...None. FL...Fire Weather Watch all zones 18Z Saturday through 00Z Sunday. GM...None. && Gould/Mroczka/Barry
Hazardous weather outlook, Feb 10, 4:31 AM EST, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 431 AM EST FRI FEB 10 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-111100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 431 AM EST FRI FEB 10 2012 /331 AM CST FRI FEB 10 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT...OTHER THAN INCREASING WINDS OVER THE MARINE AREA AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A STRONG COLD FRONT WILL CROSS THE REGION ON SATURDAY AND BRING MUCH COLDER AIR TO THE REGION ALONG WITH WINDY CONDITIONS. A WIDESPREAD FREEZE IS ANTICIPATED SATURDAY NIGHT WITH MARGINAL HARD FREEZE CONDITIONS POSSIBLE. WIND CHILL READINGS WILL DROP AS LOW AS 15 TO 20 DEGREES BY SUNDAY MORNING WHICH WOULD MEET ADVISORY CRITERIA. ANOTHER HARD FREEZE WILL BE POSSIBLE ON SUNDAY NIGHT ALTHOUGH WINDS WILL BE LOWER BY THEN. OVER THE MARINE AREA...SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED BY SATURDAY MORNING AND WILL CONTINUE INTO SUNDAY. GALE FORCE GUSTS WILL BE POSSIBLE SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 5:32 AM EST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 10 hr |
| Feb 10, 3:24 PM EST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 28 hr |
| Feb 10, 3:24 PM EST | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 24 hr |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.